# SDR DALA1230673745

- Difficulty date: May 5, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 36,711 hours, 13,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT FUNCTION CHECK FOUR PACKS FAILED TEST, REPLACED BATTERIES AND TESTED OK.
